• 0 Vote(s) - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5


Diclazepam taper for Methadone withdrawls??
#1
Has anyone tried this, or another RC benzo taper from a heavy duty synthedic opiate? Hoping Diclazepam will help, since i also suffer from GAD, SAD, Panic disorder, depression, PTSD, and lastly but damn sure not leastly, INSOMNIA. Im currently maintenance dosing @ 85mg daily, n about to quit, due to financial problems, etc. Would say 100mgs of Diclaz be sufficient for this taper, if at all? May order a tad of U-47000? for plan#2, if Diclaz taper doesnt seem to help. And nooooo... will i mix these 2 chemicals at one time. Done been down the "ventilator/life support" road, where Clonazolam/Ethanol mixture got outta hand, whrn blackout/redosing came in the picture..with the presence of at least 110mgs of Methadone also in my system. Believe me,.NEVER AGAIN!!!!..               But yeah, any and all input on this, will be greatly appreciated ?
Reply
#2
diclazepam will not assist in near any way for tapering off of opiates, the drug simply doesn't work that way.

see a medical professional and have them go through options for treatment and tapering down.  It will be cheaper and will work significantly better.
https://drug.cafe Encrypted Messaging & Chat Rooms
https://forum.drug.cafe Forum
[Image: 3ANSKL2.png]

Need to e-mail me?
Reply
#3
I have to agree with Renton.

Jumping off 85mg's of methadone is going to be extremely shitty and for a long time too. The diclazepam won't even take the edge off the withdrawals. I know everybody's different, but in my opinion you are looking at probably being bedridden for several weeks, followed by many more weeks of downright shittiness.

I jumped off the methadone at just 2mg's, and I suffered for several months. I was functional, but only just!

You really need to put a plan in place that will directly tackle the opioid wd's, or prepare yourself for a spell in hell mate...

If you were dependant on a shorter acting opiate like heroin, I'd suggest looking into gabapentin or pregabalin which are the only non-opioid drugs I know of that really help with opiate wd, however they have their own potential for dependency and are definitely not advisable for long-term use.

As Renton said, get some professional advice if you can.

Good luck matey...
Reply
#4
(28-02-2017, 04:57 PM)sidders2 Wrote: I have to agree with Renton.

Jumping off 85mg's of methadone is going to be extremely shitty and for a long time too. The diclazepam won't even take the edge off the withdrawals. I know everybody's different, but in my opinion you are looking at probably being bedridden for several weeks, followed by many more weeks of downright shittiness.

I jumped off the methadone at just 2mg's, and I suffered for several months. I was functional, but only just!

You really need to put a plan in place that will directly tackle the opioid wd's, or prepare yourself for a spell in hell mate...

If you were dependant on a shorter acting opiate like heroin, I'd suggest looking into gabapentin or pregabalin which are the only non-opioid drugs I know of that really help with opiate wd, however they have their own potential for dependency and are definitely not advisable for long-term use.

As Renton said, get some professional advice if you can.

Good luck matey...

Thanks Renton, and sidders2. Yeah,  was just hoping Diclaz would take some of the edge off. MDs here in the States, basically don't give a shit if your comfortable when coming off or not, and my history, I'm pretty much red flagged from any medical help.. I do have a script for 150mg Gabapentin though. How much of this would be needed? . Again, thanks fellas!
Reply
#5
Get down to below 30mgs if your gonna jump off cold turkey.i know you say your leaving because of financial situations but as stated before if you jump off ar 85 mgs exoect to be sick for 2 months.
(I have done it more than once, do yourself a favor and taper down slow)
21 day protocols are a joke and way too short of a time to get off a drug suck as methadone.
I hope you succeed.
And throw that u 47770 away bruh. Your gonna catch another habit with it or it will just make shit worse. Its called withdraw fir a reason....

Gaba pentenin tolrance goes up very quickly so start with 150 and go from there. A.f.a.k gaba can be used in very high up too(1gram)doses. Just google the subject sure you can find good info on there.
love the world and it will love you back. chin
Reply
#6
Just a quick note. The questions being asked here are verging towards asking for medical advice. Nobody here is a qualified medical professional, so I just want to make sure that it's fully understood that any and all replies are simply the opinions and experiences of other people who may have been in similar situations before and should not be taken as suggestions. I appreciate that healthcare in the USA can be difficult to access and expensive, but we're no substitute for the advice of a medical professional.

I think you need to consider how realistic your plan is and whether you're exposing yourself to undue risks (of relapsing, of combining unsafe doses of other drugs to try to alleviate the withdrawal symptoms, of developing a benzodiazepine dependence on top of what you're already dealing with, etc.) You may want to look into what kind of support is available locally, too. It's a tough situation to be in, so you need to make sure you've got as solid a plan as possible and as much support in getting through it as you can find.
Reply
#7
Regarding the gabapentin, if you've already been taking it for a while, then it isn't likely to help the opiate wd's at all unfortunately. There are many anecdotes around the web about people's experiences with it, and it seems that it doesn't help people who have been taking it regularly prior to going into opiate wd's. 

I'd agree that the u47700 is a bad idea. For a start it'll only give you an hour or so relief, add to that the potential for OD and further addiction plus the cost, really not worth it imo..

Are you on supervised methadone pickups, or do you get take homes?
Reply
#8
Kratom has need used successfully by lots of people to wean off opiates. I'm aware that Kratom has recently become illegal in a few US states, so make sure that you're not breaking the law of you decide to order from the Internet. There's no guarantee that it will work (afaik there are no studies yet) but I'd say it's worth a try.
Reply
#9
(01-03-2017, 07:39 AM)bigazznugz Wrote: And throw that u 47770 away bruh. Your gonna catch another habit with it or it will just make shit worse. Its called withdraw fir a reason....

Gaba pentenin tolrance goes up very quickly so start with 150 and go from there. A.f.a.k gaba can be used in very high up too(1gram)doses. Just google the subject sure you can find good info on there.

Gabapentin tolerance goes up very quick but will not help with long-term high-dose use of opiates more than helping a fraction even if you stagger the doses perfectly.

Agree with the u47700, chuck it, it's on par or worse than fentanyl for use in general, never mind weening off a significantly longer acting opioid.

Kratom may help a little, but again the same as gabapentin, you'll be needing high doses and will need to space them out perfectly, though it may not be legal where you are.

Benzodiazepines will not help with opiate withdrawals, it may help you sleep but it will more likely put you in a frame of thinking "fuck it" and getting more opiates.

the problem with all of these though... you're shifting the addiction, so as has been said before, you need to seek professional medical help and explain your situation honestly.
https://drug.cafe Encrypted Messaging & Chat Rooms
https://forum.drug.cafe Forum
[Image: 3ANSKL2.png]

Need to e-mail me?
Reply
#10
(01-03-2017, 09:21 AM)Again, sorry for blank posting.. On supervised dosing at clinic.     niamh Wrote: Just a quick note. The questions being asked here are verging towards asking for medical advice. Nobody here is a qualified medical professional, so I just want to make sure that it's fully understood that any and all replies are simply the opinions and experiences of other people who may have been in similar situations before and should not be taken as suggestions. I appreciate that healthcare in the USA can be difficult to access and expensive, but we're no substitute for the advice of a medical professional.

I think you need to consider how realistic your plan is and whether you're exposing yourself to undue risks (of relapsing, of combining unsafe doses of other drugs to try to alleviate the withdrawal symptoms, of developing a benzodiazepine dependence on top of what you're already dealing with, etc.) You may want to look into what kind of support is available locally, too. It's a tough situation to be in, so you need to make sure you've got as solid a plan as possible and as much support in getting through it as you can find.

Thanks for all of you fellas inputs on this planned taper. Will update soon n let you all know how its going. Oh, n im on supervised dosing at clinic @ sidders2
Reply

Reddit   Facebook   Twitter  




Users browsing this thread:
1 Guest(s)

   
DISCLAIMER
Any views or opinions posted by members are solely those of the author and do not necessarily represent those of the UKCR staff team.